MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. UNK_MONOFOCAL IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. UNK_MONOFOCAL IOL; INTRAOCULAR LENS
Model Number DRN00V
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Visual Disturbances (2140); Halo (2227)
Date of Event 01/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section a2, a3a, a3b, a4, a5 & a6: unknown/ requested but not provided.Section d4: model number: unknown, as the serial number was not provided.Section d4: catalog number: unknown, as the serial number was not provided.Section d4: serial number: unknown/not provided.Section d4: expiration date: unknown, as the serial number was not provided.Section d4: unique identifier (udi) number: unknown, as the serial number was not provided.Section h3: the device was not returned for evaluation as it was discarded; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain missing information; however, to date, the information has not been provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the preloaded monofocal intraocular lens (iol) was explanted due to visual disturbances, specifically halos.The lens was not removed on the same day it was implanted.The explanted lens was replaced with a non¿johnson & johnson lens of a different model and diopter.No patient injury was reported, and no additional surgical or medical interventions such as incision enlargement, vitrectomy, or sutures were required.The patient¿s outcome was described as fine.The lens is not available for return, as it was discarded.No further information was provided.
 
Additional Manufacturer Narrative
Additional information: additional information was received confirming that the patient did not have any pre-existing conditions that could have affected the iol power calculation.Patient demographic details, including date of birth, age at the time of the event, sex, gender, ethnicity, and race, were provided.Device information, including model number, catalog number, serial number, expiration date, and udi, was also supplied.Accordingly, sections a2, a3a, a3b, a5, a6, and d4 have been updated in this supplemental report.No further information was provided.The following fields were updated accordingly: section a2: date of birth: (b)(6) 1952.Section a2: age: 73 years.Section a3a: sex: male.Section a3b: gender: cisgender man/boy.Section a5: ethnicity: not hispanic/ latino.Section a6: race: white.Section d4: model number: drn00v.Section d4: catalog number: drn00v0145.Section d4: serial number: (b)(6).Section d4: expiration date: aug 1, 2027.Section d4: udi number: (b)(4).Section h4: device manufacture date; aug 1, 2024.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
UNK_MONOFOCAL IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key24250970
Report Number3012236936-2026-000029
Device Sequence Number9970910
Product Code HQL
UDI-Device Identifier05050474810655
UDI-Public(01)05050474810655(17)270801
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDRN00V
Device Catalogue NumberDRN00V0145
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite